# SDR SWAA2022032503666

- Difficulty date: November 27, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N7817J
- Make and model: Boeing 737-7L9
- Aircraft serial: 28013
- Aircraft time: 54,225 hours, 26,821 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WHEEL WELL AT FROUNT SPAR BRACKET TO UPPER SHELF PANEL IS CRACKED / REMOVED AND REPLACED FRONT SPAR BRACKET PER SRM. 51-40-02
